# SDR CALA9900510

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACK AT 3 EACH TOP FLANGE HOLES BETWEEN FLOORBEAMS 760 TO 740 0 BL (1).  REMOVED, FABRICATED, TREATED, PRIMED AND INSTALLED PER SRM 51-10-2 AND 51-30-2.
